Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Help with antibiotics
Aug 5, 1999

I'm on Viracept, Epiver, Zerit twice daily at breakfast & dinner. I also take 3 Tagamet & 1 Guaifen (decongestant) with these meals.

Now, to clear a sinus infection, I'm taking Biaxin, an antibiotic twice daily at the same time. I'm having severe gas pains, bubbling stomach, & worse diarrhea than normal. Is there any food or supplement to lessen these symptoms?

Thanks for your consideration.

Response from Dr. Fisher

First, try to get off the biaxin and avoid using antibiotics if possible. Then try using yogurt to replenish the bacteria that has been suppressed in your GI tract (some people use acidophilus tablets...I prefer yogurt with active cultures). This will get better. Alvan Fisher, M.D.


Previous
Viracept: What To Take (food ) With it?
Next
Acidophilus - how to use

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement